Time-orthogonal unitary dilations and noncommutative Feynman-Kac formulae

Hudson, R. L. ; Ion, P. D. F. ; Parthasarathy, K. R. (1982) Time-orthogonal unitary dilations and noncommutative Feynman-Kac formulae Communications in Mathematical Physics, 83 (2). pp. 261-280. ISSN 0010-3616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/j3873kh00665v4...

Related URL: http://dx.doi.org/10.1007/BF01976044


An analysis of Feynman-Kac formulae reveals that, typically, the unperturbed semigroup is expressed as the expectation of a random unitary evolution and the perturbed semigroup is the expectation of a perturbation of this evolution in which the latter perturbation is effected by a cocycle with certain covariance properties with respect to the group of translations and reflections of the line. We consider generalizations of the classical commutative formalism in which the probabilistic properties are described in terms of non-commutative probability theory based on von Neumann algebras. Examples of this type are generated, by means of second quantization, from a unitary dilation of a given self-adjoint contraction semigroup, called the time orthogonal unitary dilation, whose key feature is that the dilation operators corresponding to disjoint time intervals act nontrivially only in mutually orthogonal supplementary Hilbert spaces.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36210
Deposited On:25 May 2011 13:33
Last Modified:25 May 2011 13:33

Repository Staff Only: item control page